# SDR ASAA2015101513517

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 30,559 hours, 9,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS CENTER AISLE OVERHEAD EMERGENCY SPOTLIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP, AND OPS NORMAL IAW AMM 33-51-21.
